# SDR SWAA061174

- Difficulty date: April 9, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 49,463 hours, 44,467 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LONGITUDINAL FLOORBEAM UPPER FLANGE CORRODED AT  BS 772, LBL 7.  REPAIRED FLOORBEAM PER SWA EA.
